|previous article in this issue||next article in this issue|
Document Details :
Title: Asymptotic Ruin Probabilities of the Lévy Insurance Model under Periodic Taxation
Author(s): HAO, Xuemiao , TANG, Qihe
Journal: ASTIN Bulletin
Volume: 39 Issue: 2 Date: 2009
Recently, Albrecher and his coauthors have published a series of papers on the ruin probability of the Lévy insurance model under the so-called loss-carry-forward taxation, meaning that taxes are paid at a certain fixed rate immediately when the surplus of the company is at a running maximum. In this paper we assume periodic taxation under which the company pays tax at a fixed rate on its net income during each period.We devote ourselves to deriving explicit asymptotic relations for the ruin probability in the most general Lévy insurance model in which the Lévy measure has a subexponential tail, a convolution-equivalent tail, or an exponential-like tail.